Raffaele Mosca - Independent sets in (P₆, diamond)-free graphs

dmtcs:473 - Discrete Mathematics & Theoretical Computer Science, January 1, 2009, Vol. 11 no. 1 - https://doi.org/10.46298/dmtcs.473
Independent sets in (P₆, diamond)-free graphsArticle

Authors: Raffaele Mosca 1

  • 1 Dipartimento di Scienze - Universita di Chieti-Pescara

We prove that on the class of (P6,diamond)-free graphs the Maximum-Weight Independent Set problem and the Minimum-Weight Independent Dominating Set problem can be solved in polynomial time.

Volume: Vol. 11 no. 1
Section: Graph and Algorithms
Published on: January 1, 2009
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 314 times.
This article's PDF has been downloaded 311 times.